# SDR AALA201802089033

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 53,726 hours, 26,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 21846
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED EMERGENCY LIGHT HAD A LOW BATTERY, BS 243 OVERHEAD DROP DOWN PANEL.  REPLACED THE BATTERY PACK IAW AMM 33-53-00.
